# SDR DALA2015033002615

- Difficulty date: March 25, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN INTERCOSTAL FOUND CORROSION AT STA 790 AND S-18R CORRODED.  THE DAMAGE REPLACED.  LP 1882776
